MAUDE Adverse Event Report: COOK INC CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY

COOK INC CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY
Catalog Number C-HECS-300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the concord endoscopic cholangiography catheter was leaking at the connection site when being flushed.Another device with the same lot was opened and encountered the same leakage problem.A different catheter was used to complete the procedure.It was further noted that the device was leaking at the hub.There were no adverse effects reported due to the event and no report of an additional procedure.

Brand Name
CONCORD ENDOSCOPIC CHOLANGIOGRAPHY SET
Common Device Name
GBZ CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167900
Report Number1820334-2018-03823
Device Sequence Number19362503
Product Code GBZ
UDI-Device Identifier00827002028470
UDI-Public(01)00827002028470(17)180916(10)6211345
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2018
Device Catalogue NumberC-HECS-300
Device Lot Number6211345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1